# SDR DALA2022071104840

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 67,010 hours, 22,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5806, DOOR 4L SLIDE NOT ARMED OR DISARMED. CORRECTIVE ACTION: FOUND DEBRIS. REMOVED AND EXERCISED CHECK OK PER B757 AMM 52-11. (8935052)
